My doc increased my dose from 150mg to 225mgs and I noticed increased anxiety the day I increased. Is it normal to feel more anxiety the same day you increased the dose? I'm not sure if it's the increase or I'm just having regular anxiety. Has anyone else experienced this? How long did it last? This is terrible. Thanks.
Hi, Vanilla! Experiencing more anxiety with a dosage increase IS normal and generally only lasts a few days to a week or two. But to experience it on the first day is unlikely. Is it possible that your anxiety stems not from the actual increase of the dosage but to anticipation of potential problems and side effects?
At any rate it shouldn't last long and you should do fine!
Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2011 • 3 answers
Posted 22 May 2012 • 6 answers
Posted 20 Oct 2014 • 1 answer
Posted 3 Jun 2015 • 3 answers
Posted 25 May 2016 • 5 answers